# SDR ASAA0671323

- Difficulty date: December 11, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 15,337 hours, 6,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT TIE DOWN IN STR LBL 17.24 DAMAGED.  REPAIRED IAW SRM 53 00 53 FIG 201 AND EA 5310 02683.
